MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE

B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE
Model Number 4447005-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by the user facility: event 1: after flushing the needle/catheter and inserting into the patient's access port, blood was leaking at the junction of the device hub and the needle when the nurse attempted to withdraw blood to verify placement.No patient injury.
 
Additional Manufacturer Narrative
This report has been identified as event one of b.Braun medical inc.Internal report number (b)(4).Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Based on the data from the investigation we are unable to determine the root cause of the concern.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
SURECAN SAFETY II
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
chasseneuil-du-poitou vienne 86360
FR  86360
MDR Report Key10408754
Report Number9612452-2020-00032
Device Sequence Number2391758
Product Code PTI
UDI-Device Identifier04046964857935
UDI-Public(01)04046964857935
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170897
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number4447005-02
Device Catalogue Number4447005-02
Device Lot Number19N31G8670
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1